# SDR FDEA200811184908

- Difficulty date: November 18, 2008
- Submitted: October 22, 2009
- Operation: Air carrier
- Aircraft: N319FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 47820
- Aircraft time: 82,838 hours, 22,523 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: AEA01122
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FOUND A CRACK ON WEB JAMB DOOR. REPAIRED AREA IAW SRM 53-50-00 FIG 19 SHT 2 VOL I.
